Leflunomide-induced drug reaction eosinophilia systemic symptoms and haemophagocytic lymphohistiocytosis overlap syndrome with rheumatoid arthritis.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and haemophagocytic lymphohistiocytosis (HLH) are rare but severe immune-mediated diseases with overlapping clinical manifestations. We present a case of a woman in her late 40s with rheumatoid arthritis who developed DRESS/HLH overlap syndrome after starting hydroxychloroquine and leflunomide therapy. Despite corticosteroid treatment, her condition worsened, necessitating etoposide therapy. The persistent pancytopenia required supportive measures, including transfusions of blood products and administration of growth factors. Tofacitinib was successfully used as a steroid-sparing agent and resulted in the resolution of symptoms without relapse during a 2 month follow-up. This case emphasises the diagnostic and therapeutic challenges posed by the co-occurrence of DRESS and HLH and highlights the importance of tailoring treatment strategies to achieve good outcomes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.